# SDR RRXA10691

- Difficulty date: July 13, 2000
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 105301683
- Condition: Damaged
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND INTERIM DAMAGE TO STA 1156 AND L39L, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-10 SRM 51-21-01.  RECEIVED PART AND INSTALLED IAW DC-10 EO DM-5312-01-00.
